List Price: $9.55
Sale Price: $8.39
Availability: Usually ships in 1-2 business days
Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.
Kirkland Signature Ibuprofen IB Tablets are a nonsteroidal anti-inflammatory drug (NSAID).
A strong medicine for aches and pains, Kirkland Signature Ibuprofen IB Tablets do not contain gluten.
Kirkland Signature Ibuprofen IB Tablets are a non-prescription formula but should be taken in the smallest effective dose.
- Temporarily relieves minor aches and pains due to: Headache, Backache, Toothache, Menstrual Cramps, the Common Cold, Muscular Aches, Minor Pain of Arthritis
- Fever Reducer (NSAID)
- Ibuprofen Tablets USP 200mg 1 bottle of 500 Caplets